TU Darmstadt / ULB / TUbiblio

Optimal bilinear control of eddy current equations with grad-div regularization

Yousept, I. (2015):
Optimal bilinear control of eddy current equations with grad-div regularization.
In: J. Numer. Math., pp. 81-98, 23, (1), [Article]

Item Type: Article
Erschienen: 2015
Creators: Yousept, I.
Title: Optimal bilinear control of eddy current equations with grad-div regularization
Language: English
Journal or Publication Title: J. Numer. Math.
Volume: 23
Number: 1
Divisions: Zentrale Einrichtungen
Exzellenzinitiative
Exzellenzinitiative > Graduate Schools > Graduate School of Computational Engineering (CE)
Exzellenzinitiative > Graduate Schools
Date Deposited: 08 Mar 2016 10:21
Export:

Optionen (nur für Redakteure)

View Item View Item